# SDR AALA2018112769029

- Difficulty date: November 22, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 53,313 hours, 31,133 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS CIDS PANEL FLAGING.  THE EMERGENCY EXIT SIGN OVER THE L1 DOOR WAS INOPERATIVE AND 11WL BATTERY FAILED.  THE AIRCRAFT WAS GROUNDED.  REPLACED THE EXIT SIGN IAW AMM 33-51-38.
